# SDR AALA20140214021

- Difficulty date: February 10, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 64,707 hours, 33,602 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND WING LE CRACKED IN INBD NR 4 SLAT TRACK FITTING AT AFT UPPER CABLE BRACKET LUG.  INSTALLED DOUBLER IAW CARD 57-98-06 & EA MD80-57-033572.
